Coherence properties in bi-amalgamated modules

Main Article Content

Selvaraj Chelliah
A. Aruldoss
Bijan Davvaz


In this paper, we introduce and investigate the transfer of the property of coherence to the bi-amalgamation module M⋈φ,ψ(JN, J'P). We provide necessary and sufficient conditions for M⋈φ,ψ(JN, J'P) to be a coherent module.


Download data is not yet available.

Article Details

How to Cite
Chelliah, S., Aruldoss, A., & Davvaz, B. (2022). Coherence properties in bi-amalgamated modules. Gulf Journal of Mathematics, 14(1), 13-24.